MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH LOCKING STARDRIVE SCREWDRIVER SHAFT T15-SHORT QC; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH LOCKING STARDRIVE SCREWDRIVER SHAFT T15-SHORT QC; SCREWDRIVERS
Catalog Number 03.632.052
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via (b)(6) surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event as follows: it was reported that on (b)(6) 2019, during an l3- s1 posterior spinal fusion to stabilize the spine, the screwdriver shaft stardrive for matrix was discovered stripped prior to use and was unusable.The procedure was completed using a trauma t15 screwdriver.There was a surgical delay of ten (10) minutes with no patient consequence.This report is for a screwdriver shaft stardrive for matrix.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device history lot part number: 03.632.052 synthes lot number: 9807569 supplier lot number: n/a release to warehouse date: 18sep2015 expiration date: n/a manufactured by synthes monument review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOCKING STARDRIVE SCREWDRIVER SHAFT T15-SHORT QC
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8441067
Report Number8030965-2019-62143
Device Sequence Number2639644
Product Code HXX
UDI-Device Identifier07611819379541
UDI-Public(01)07611819379541
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.052
Device Lot Number9807569
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1